Acetaminophen Extra Strength, 500 mg (Compare to Tylenol Extra Strength) - 50 Packets of 2 Tablets

Acetaminophen Extra Strength, 500 mg (Compare to Tylenol Extra Strength) - 50 Packets of 2 Tablets

Weight:

SKU:

Barcode:

Collections: OTC Medications

Product type: Tablets & Medications

Description

Non-Aspirin Extra Strength Acetaminophen, 100 tablets per box (50 packets of 2 tablets each)
 

For the temporary relief of fever and minor aches and pains associated with a headache, backache, toothache, minor arthritis pain, the common cold, and menstrual cramps. 

Active Ingredient: Acetaminophen 500 mg

 

** Packaging may vary depending on availability from our supplier **